Alert archive / New Jersey / Areal Flood Advisories in 2012

Areal Flood Advisory 229, NWS Philadelphia/Mount Holly

October 19, 2012Hunterdon County, Morris County, Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Oct 19, 2012, 11:52 AM EDT for Hunterdon County, Morris County, Somerset County, New Jersey. It was in force for 105 min.

The area

The outline as issued.

The facts

Issued
Oct 19, 2012, 11:52 AM EDT (15:52 UTC)
Expired
Oct 19, 2012, 1:37 PM EDT
In force
105 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 88 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 3.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2012-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2012-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

581 
WGUS81 KPHI 191552
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1152 AM EDT FRI OCT 19 2012

NJC019-027-035-191845-
/O.NEW.KPHI.FA.Y.0229.121019T1552Z-121019T1845Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-
1152 AM EDT FRI OCT 19 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  EASTERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  MORRIS COUNTY IN NORTHERN NEW JERSEY...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...

* UNTIL 245 PM EDT

* AT 1151 AM EDT...SURFACE OBSERVATIONS INDICATED THAT NEARLY AN 
INCH OF RAIN HAD FALLEN ACROSS PORTIONS OF THE ADVISED AREA. WITH 
ADDITIONAL RAIN EXPECTED DURING THE NEXT HOUR, RAINFALL TOTALS  
BETWEEN ONE AND TWO INCHES CAN BE EXPECTED. THIS WILL LIKELY CAUSE 
POOR DRAINAGE FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE MANY WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS. FIND ALTERNATE ROUTES. 
&&

LAT...LON 4090 7427 4090 7433 4082 7432 4056 7453
      4039 7459 4038 7472 4042 7475 4042 7480
      4039 7480 4038 7487 4034 7487 4059 7487
      4108 7449 4104 7450 4105 7445 4102 7443
      4101 7436 4097 7428

$$

KRUZDLO
1 follow-up statement
898 
WGUS81 KPHI 191737
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
137 PM EDT FRI OCT 19 2012

NJC019-027-035-191746-
/O.CAN.KPHI.FA.Y.0229.000000T0000Z-121019T1845Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUNTERDON NJ-MORRIS NJ-SOMERSET NJ-
137 PM EDT FRI OCT 19 2012

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
SOMERSET...MORRIS AND EASTERN HUNTERDON COUNTIES...

THE BULK OF THE HEAVY RAIN HAS MOVED NORTH OF THE ADVISED AREA 
ALLOWING THE ADVISORY TO BE CANCELLED. SCATTERED SHOWERS WILL 
CONTINUE TO MOVE THROUGH THE AREA OVER THE NEXT COUPLE OF HOURS BUT 
ARE NOT EXPECTED TO PRODUCE SIGNIFICANT RAINFALL.

LAT...LON 4090 7427 4090 7433 4082 7432 4056 7453
      4039 7459 4038 7472 4042 7475 4042 7480
      4039 7480 4038 7487 4034 7487 4059 7487
      4108 7449 4104 7450 4105 7445 4102 7443
      4101 7436 4097 7428

$$

HEAVENER

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Oct 19, 3:50 AM EDT, 8 hours 2 minutes earlier.

Area forecast discussion, Oct 19, 3:50 AM EDT, 8 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 AM EDT FRI OCT 19 2012

.SYNOPSIS...
AN EXPANSIVE AREA OF LOW PRESSURE CENTERED IN THE GREAT LAKES REGION
TODAY WILL SLOWLY TRACK NORTHEASTWARD THROUGH THE WEEKEND. AN
ASSOCIATED COLD FRONT WILL SWEEP ACROSS OUR AREA TONIGHT INTO
SATURDAY. HIGH PRESSURE IS THEN EXPECTED TO BUILD IN DURING SUNDAY
AND LINGER THROUGH MONDAY. AS HIGH PRESSURE SETTLES SOUTHWARD EARLY
NEXT WEEK, A COLD FRONT IS SCHEDULED TO DROP SOUTHWARD ACROSS OUR
AREA TUESDAY NIGHT INTO WEDNESDAY. HIGH PRESSURE THEN BEGINS TO
BUILD IN FROM THE NORTH THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A MID LEVEL LOW WAS LOCATED OVER SOUTHERN WISCONSIN EARLY THIS
MORNING. IT WILL DRIFT EAST SOUTHEASTWARD REACHING LOWER LAKE
MICHIGAN LATE IN THE DAY. MEANWHILE, THE AXIS OF AN UPPER LEVEL JET
SHOULD REMAIN JUST TO OUR WEST TODAY.

A 30 TO 35 KNOT LOW LEVEL SOUTHERLY JET WAS LOCATED OVER OUR REGION
EARLY THIS MORNING AND IT WAS COINCIDENT WITH AN AXIS OF
PRECIPITABLE WATER VALUES IN EXCESS OF AN INCH AND A HALF. THE LOW
LEVEL JET WAS HELPING TO ENHANCE THE PRECIPITATION. THE FEATURE IS
IS EXPECTED TO STRENGTHEN AS IT LIFTS TO THE NORTHEAST AND OVER NEW
ENGLAND FOR THIS AFTERNOON. THE MODERATE TO HEAVY RAINFALL WILL
LIKELY FOLLOW.

WE CONTINUE TO EXPECT MODERATE TO HEAVY RAINFALL IN OUR REGION FOR
THIS MORNING ALONG WITH SCATTERED TO ISOLATED THUNDER. THE BULK OF
THE RAIN SHOULD BEGIN TO LIFT TO OUR NORTHEAST DURING THE MID TO
LATE MORNING HOURS, LEAVING SCATTERED SHOWERS IN ITS WAKE. IT IS
FORECAST TO REMAIN MARGINALLY UNSTABLE FOR THIS AFTERNOON WITH SOME
BREAKS OF SUNSHINE ALONG WITH UNSEASONABLY WARM TEMPERATURES. AS A
RESULT, WE WILL INDICATE SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS FOR THIS AFTERNOON.

TEMPERATURES ARE STARTING THE DAY IN THE 60S. AFTERNOON READINGS ARE
EXPECTED TO BE WELL INTO THE 70S AT MOST LOCATIONS WHICH IS ABOUT 10
DEGREES ABOVE NORMAL FOR THIS TIME OF THE YEAR.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
THE MID LEVEL LOW IS FORECAST TO MOVE ACROSS SOUTHERN MICHIGAN
TONIGHT. THE DEEP MOISTURE SHOULD MOVE FARTHER TO OUR NORTHEAST AND
SOMEWHAT DRIER AIR IS EXPECTED TO BUILD UP FROM THE SOUTH AND
SOUTHWEST. AS A RESULT, WE WILL INDICATE SOME CLEARING.

DUE TO A LIGHT SOUTH TO SOUTHWEST FLOW, IT SHOULD REMAIN RELATIVELY
MILD FOR TONIGHT WITH TEMPERATURES EXPECTED TO FALL ONLY INTO THE
50S.

A FRONTAL BOUNDARY IS EXPECTED TO APPROACH FROM THE WEST LATE
TONIGHT AND IT SHOULD ARRIVE IN OUR WESTERN COUNTIES TOWARD
DAYBREAK. THE FRONT IS NOT EXPECTED TO HAVE ANY PRECIPITATION
ASSOCIATED WITH IT.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE SYNOPTIC SETUP IS COMPRISED INITIALLY OF A STRONG CLOSED LOW
TRAVERSING THE GREAT LAKES AND NORTHEAST. THE FLOW THEN BECOMES LESS
AMPLIFIED IN THE EAST AS THE CLOSED LOW LIFTS OUT AND A RIDGE
BECOMES ESTABLISHED ACROSS THE SOUTHERN STATES. THE MAIN FORECAST
CHALLENGE REVOLVES AROUND OUR SENSITIVE WEATHER ESPECIALLY SATURDAY
INTO SUNDAY AS THE CORE OF THE CLOSED LOW TRACKS JUST TO OUR NORTH.
WE THEN TURN TO THE NORTHERN STREAM WITH THE NEXT COLD FRONT,
HOWEVER WARMER CONDITIONS LOOK TO TAKE HOLD NEXT WEEK AS AN EAST TO
WEST RIDGE TO OUR SOUTH MAINTAINS A MILDER FLOW ACROSS THE MID
ATLANTIC.

FOR SATURDAY AND SUNDAY, THE CLOSED LOW IS FORECAST TO START
TRACKING ACROSS SOUTHEASTERN CANADA DURING SATURDAY WITH CYCLONIC
FLOW BEING MAINTAINED ALONG WITH CAA. THE COLD CORE ALOFT WITH THIS
LOOKS TO STAY TO OUR NORTH, HOWEVER NOTED MID LEVEL COOLING TAKES
PLACE ACROSS OUR AREA. BASED ON THIS, SOME WRAP AROUND CLOUDS ARE
POSSIBLE ESPECIALLY WITH HEATING ALTHOUGH MOISTURE MAY BE LIMITED
FOR JUST A FEW SHOWERS ACROSS THE FAR NORTHWEST ZONES. FOR NOW,
FAVORED SOME MORE CLOUDINESS ACROSS THE WESTERN HALF OF THE CWA
SATURDAY WITH LESS CLOUDS ON SUNDAY. THE MORE ORGANIZED SHOWERS
SATURDAY LOOK TO STAY CLOSER TO THE EASTERN GREAT LAKES. ON SUNDAY,
THE TRANSITION IS EXPECTED TO BE TAKING PLACE AS THE CLOSED LOW
CONTINUES TO LIFT NORTHEASTWARD. BASED ON THE CYCLONIC FLOW REGIME
CONTINUING, SOME LINGERING WRAP AROUND MOISTURE IN THE FORM OF SOME
CLOUDS WILL BE POSSIBLE UP NORTH. THERE SHOULD HOWEVER BE LESS
INFLUENCE FROM THE TROUGH AS ITS AXIS SHIFTS TO OUR EAST AND SURFACE
HIGH PRESSURE STARTS TO BUILD JUST TO OUR SOUTHWEST. WE GENERALLY
DID NOT STRAY TO FAR FROM CONTINUITY WITH COOLER TEMPERATURES
EXPECTED SUNDAY COMPARED TO SATURDAY.

FOR MONDAY AND TUESDAY, THE OVERALL FLOW REGIME IS FORECAST TO START
TURNING MORE ZONAL IN THE EAST AS A RIDGE TENDS TO ELONGATE ACROSS
THE SOUTHERN STATES WEST TO EAST. THIS WILL ALLOW A SURFACE HIGH TO
BUILD INTO OUR AREA BUT THEN BECOME CENTERED TO OUR SOUTH AS THE
NORTHERN STREAM FLOW LOOKS TO REMAIN FAST. AS THIS OCCURS, A
BAROCLINIC ZONE SHOULD BECOME ESTABLISHED TO OUR NORTH. THE ACTUAL
FRONT MAY TRY AND PUSH TOWARD OUR AREA LATE TUESDAY, HOWEVER THIS
WILL DEPEND ON THE SHORT WAVE ENERGY TRAVERSING ACROSS SOUTHERN
CANADA AND THE ASSOCIATED WAA PUSH. AS OF NOW, WENT MORE TOWARD
CONTINUITY WHICH FAVORED THE RIDGE HOLDING AND KEEPING THE FRONTAL
BAND PRECIPITATION TO OUR NORTH LONGER. THE SURFACE FRONT ITSELF
THOUGH LOOKS TO BE PUSHED SOUTHWARD WITH TIME TUESDAY AS HIGH
PRESSURE BUILDS ACROSS SOUTHEASTERN CANADA. BASED ON THE RIDGE
BECOMING ESTABLISHED AND THE FLOW TURNING WESTERLY, THE AIRMASS WILL
MODIFY ALLOWING THE SURFACE TEMPERATURES TO RESPOND NICELY.

FOR WEDNESDAY AND THURSDAY, A POTENTIALLY LARGE TROUGH IN THE
CANADIAN MARITIMES MAY END UP SENDING THE AFOREMENTIONED FRONT
SOUTHWARD THROUGH OUR AREA WEDNESDAY. SINCE A RIDGE IS CENTERED TO
OUR SOUTH, THERE MAY BE A BREAK IN THE LIFT WITH THIS FRONT
THEREFORE IT MAY MOVE THROUGH WITH LITTLE TO NO FANFARE. AN
ADDITIONAL TROUGH AMPLIFYING INTO THE MIDWEST AND CENTRAL PLAINS
WILL SEND WAA INTO THE GREAT LAKES. THIS SETUP WOULD FAVOR THE FRONT
SHIFTING NORTHWARD AS A WARM FRONT, HOWEVER THE EASTERN EXTENT OF
THE FRONT MAY BE DRIVEN SOUTHWARD BY HIGH PRESSURE PRESSING
SOUTHWARD FROM SOUTHEASTERN CANADA. THE TIMING OF ALL OF THIS WILL
DEPEND ON THE AMPLIFICATION IN THE PLAINS AND THE SOUTHWARD PUSH OF
THE AFOREMENTIONED SURFACE HIGH. OUR REGION LOOKS TO BE IN A ZONE OF
WARMER CONDITIONS GIVEN OUR PROXIMITY TO THE WEST TO EAST MID LEVEL
RIDGE. SOME CAUTION PERHAPS IF THE COLD FRONT DOES GET SHOVED ALL
THE WAY THROUGH OUR AREA LIKE SOME GUIDANCE SUGGESTS, WHICH MAY
ALLOW SOME COOLING TO ARRIVE FROM THE NORTHEAST. AS OF NOW, WE MADE
LITTLE CHANGES TO THIS TIME FRAME OTHER THAN ADDED IN SOME SLIGHT
CHC POPS TUESDAY NIGHT AND WEDNESDAY ACROSS THE FAR NORTH WITH THE
FRONTAL ZONE DROPPING SOUTHWARD.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VARIABLE CONDITIONS ARE ANTICIPATED FOR THIS MORNING AS SOME
MODERATE TO HEAVY RAINFALL MOVES THROUGH OUR REGION. MVFR AND IFR
CONDITIONS ARE LIKELY FOR MUCH OF THE PERIOD THROUGH MID MORNING. A
GRADUAL IMPROVEMENT IS EXPECTED DURING THE LATE MORNING AND EARLY
AFTERNOON HOURS AS THE MAIN AREA OF PRECIPITATION PULLS FARTHER AWAY
TO OUR NORTHEAST. HOWEVER, SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS MAY LINGER INTO THE AFTERNOON. THE POTENTIAL FOR
ADDITIONAL THUNDER IS NOT HIGH ENOUGH TO INCLUDE IN THE TAFS.
CONDITIONS ARE FORECAST TO IMPROVE INTO THE VFR CATEGORY DURING THE
AFTERNOON WITH SOME CLEARING ANTICIPATED FOR TONIGHT. RESIDUAL
MOISTURE FROM TODAY'S RAINFALL MAY CAUSE PATCHY FOG TO DEVELOP FOR
LATE TONIGHT INTO EARLY SATURDAY MORNING.

THE WIND SHOULD CONTINUE TO FAVOR THE EAST AND SOUTHEAST THIS
MORNING AT 10 KNOTS OR LESS. THE WIND DIRECTION IS EXPECTED TO VEER
TOWARD THE SOUTH FOR THIS AFTERNOON AND THE SOUTHWEST FOR TONIGHT.

OUTLOOK...
SATURDAY...MOSTLY VFR. SOUTHWEST TO WEST WINDS AROUND 10 KNOTS
BECOMING NORTHWEST. A FEW BRIEF SHOWERS CANNOT BE RULED OUT WELL
NORTH AND WEST OF KPHL.

SUNDAY AND MONDAY...VFR WITH WEST TO NORTHWEST WINDS NEAR 10 KNOTS.

TUESDAY...VFR WITH WESTERLY WINDS NEAR 10 KNOTS.

&&

.MARINE...
THE WIND SHOULD VEER FROM THE SOUTHEAST TO THE SOUTH THIS MORNING
WITH SPEEDS DIMINISHING A BIT, MAINLY INTO THE 10 TO 15 KNOTS RANGE.
AS A RESULT, WE WILL DROP THE SMALL CRAFT ADVISORY FROM DELAWARE
BAY. HOWEVER THE PERSISTENT SOUTHEAST TO SOUTH FLOW WILL KEEP WAVE
HEIGHTS ON OUR OCEAN WATERS IN THE 4 TO 7 FOOT RANGE FOR TODAY AND
TONIGHT AND THE SMALL CRAFT ADVISORY WILL CONTINUE THERE.

OUTLOOK...
AN EXPANSIVE CLOSED LOW WILL BE GRADUALLY LIFTING NORTHEAST OF OUR
AREA SATURDAY AND SUNDAY. THIS WILL ALLOW LESS INFLUENCE ON OUR
WEATHER AS HIGH PRESSURE ARRIVES FROM THE SOUTHWEST. THE CAA
OCCURRING SATURDAY INTO SUNDAY WILL ALLOW FOR BETTER MIXING, HOWEVER
IT APPEARS THE WINDS WILL REMAIN UNDER ADVISORY CRITERIA. THE SEAS
HOWEVER SHOULD BE ELEVATED TO AROUND 5 FEET FOR A TIME SATURDAY ON
THE OCEAN ZONES, THEREFORE WE EXTENDED THE SMALL CRAFT ADVISORY TO
22Z SATURDAY. AS HIGH PRESSURE BECOMES CENTERED TO OUR SOUTH MONDAY
AND TUESDAY, A COLD FRONT TO OUR NORTH LOOKS TO BEGIN SLIDING
SOUTHWARD LATE TUESDAY. THE CONDITIONS ARE ANTICIPATED TO BE BELOW
SMALL CRAFT ADVISORY CRITERIA SUNDAY THROUGH TUESDAY.

&&

.TIDES/COASTAL FLOODING...
THE PERSISTENT SOUTHEASTERLY FLOW DURING THE NIGHT HAS KEPT TIDAL
DEPARTURES IN THE HALF TO THREE QUARTERS OF A FOOT RANGE ALONG THE
COASTS ON NEW JERSEY AND DELAWARE. EVEN THOUGH THE WIND IS EXPECTED
TO VEER TO THE SOUTH TODAY, THE DEPARTURES MAY BE SLOW TO DECREASE
AND WE MAY SEE SOME SPOTTY MINOR TIDAL FLOODING AROUND THE HIGH TIDE
FROM LATE THIS MORNING INTO THIS AFTERNOON. THE FLOODING SHOULD NOT
BE TERRIBLY WIDESPREAD SO WE WILL HANDLE THE SITUATION WITH A
COASTAL FLOOD STATEMENT FOR THE OCEANFRONT, AS WELL AS FOR DELAWARE
BAY AND FOR THE TIDAL DELAWARE RIVER. CONDITIONS ARE FORECAST TO
REMAIN BELOW THE MINOR THRESHOLD ON THE UPPER EASTERN SHORE OF
CHESAPEAKE BAY, SO NO STATEMENT WILL BE ISSUED FOR THAT AREA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ450>455.

&&

SYNOPSIS...GORSE
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...GORSE
AVIATION...GORSE/IOVINO
MARINE...GORSE/IOVINO
TIDES/COASTAL FLOODING...IOVINO
Hazardous weather outlook, Oct 19, 4:09 AM EDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 AM EDT FRI OCT 19 2012

MDZ008-012-015-019-020-NJZ001-007>010-015-026-PAZ054-055-060>062-
067>069-200815-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MERCER-COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
409 AM EDT FRI OCT 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY HEAVY RAIN THROUGH ABOUT MIDDAY MAY PRODUCE SOME FLOODING
ON ROADWAYS AND IN AREAS OF POOR DRAINAGE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ012>014-020>025-027-200815-
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-
409 AM EDT FRI OCT 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY HEAVY RAIN THROUGH ABOUT MIDDAY MAY PRODUCE SOME FLOODING
ON ROADWAYS AND IN AREAS OF POOR DRAINAGE.

SPOTTY MINOR TIDAL FLOODING IS POSSIBLE LATE THIS MORNING AND INTO
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016>019-PAZ070-071-200815-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
409 AM EDT FRI OCT 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOCALLY HEAVY RAIN THROUGH ABOUT MIDDAY MAY PRODUCE SOME FLOODING
ON ROADWAYS AND IN AREAS OF POOR DRAINAGE.

SPOTTY MINOR TIDAL FLOODING IS POSSIBLE LATE THIS MORNING AND INTO
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-200815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
409 AM EDT FRI OCT 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 19, 9:44 AM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 AM EDT FRI OCT 19 2012

DEZ001-NJZ015-017>019-PAZ067>071-191530-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA
944 AM EDT FRI OCT 19 2012

...MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS BEGINNING TO TRACK
THROUGH THE DELAWARE VALLEY...

MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS WILL AFFECT THE
DELAWARE VALLEY REGION THROUGH 1130 AM. RAINFALL UP TO ONE INCH IS
POSSIBLE IN A SHORT AMOUNT OF TIME AND COULD LEAD TO PONDING ON
AREA ROADS. THE RAINFALL COULD ALSO FILL POOR DRAINAGE AREAS
ESPECIALLY IN THE MORE URBAN SETTINGS. ISOLATED CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO EXPECTED.

KRUZDLO
Special weather statement, Oct 19, 10:23 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1023 AM EDT FRI OCT 19 2012

NJZ001-007>010-012-191630-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
FLEMINGTON...SOMERVILLE...NEW BRUNSWICK
1023 AM EDT FRI OCT 19 2012

...MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS BEGINNING TO TRACK
INTO NORTHERN NEW JERSEY...

MODERATE TO HEAVY SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS
OF NORTHERN NEW JERSEY THROUGH MIDDAY. RAINFALL UP TO ONE INCH IS
POSSIBLE IN A SHORT AMOUNT OF TIME AND COULD LEAD TO PONDING ON
AREA ROADS. THE RAINFALL COULD ALSO FILL POOR DRAINAGE AREAS
ESPECIALLY IN THE MORE URBAN SETTINGS. ISOLATED CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO EXPECTED.

KRUZDLO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 4:15 AM EDTCoastal Flood StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more14 hr

Nearby

Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.